Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Continuity of derivations on some semiprime Banach algebra


Author: Ramesh V. Garimella
Journal: Proc. Amer. Math. Soc. 99 (1987), 289-292
MSC: Primary 46J05
MathSciNet review: 870787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If every prime ideal is closed in a commutative semiprime Banach algebra with unit, then every derivation on it is continuous. Also if derivations are continuous on integral domains, then they are continuous on semiprime Banach algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05

Retrieve articles in all journals with MSC: 46J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870787-6
PII: S 0002-9939(1987)0870787-6
Article copyright: © Copyright 1987 American Mathematical Society